# SDR SWAA053273

- Difficulty date: October 20, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 8,889 hours, 4,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BR2013
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER LOOSE AT ROW 1.  REPAIRED COVER PER MM.
